i already stopped the soma's and havent had many issues with that and i never took the benzo daily til recently so i believe it might be ok to stop cold turkey since it hasnt been long.
and I decided i want to just stop all my prescription pills altogether, its too much from my personal perspective and my tolerance is way too high now. 40-50 mg of adderall does not make me comfortable knowing i need that much now and i dont know if the trazadone is even working. i want to stop adderall cold turkey, is that ok?
if i stop the adderall im afraid the trazadone will make me too tired to get up for my morning classes (majoring in kinesiology) and i dont want my grades to suffer due to being too tired and fatigued all day. and i was curious if getting off adderall causes weight gain?
how long does withdrawal symptoms for these last?
ANY SUGGESTIONS OR ADVICE WOULD BE GREATLY APPRECIATED. i dont want to be taking pills the rest of my life just to get by :'(
Hopefully the original poster has already resolved their Adderall problem, but maybe this response can help others.
As I wrote in another post, my son recently died from Adderall withdrawal (he had been on a prescription for 5 years, he was 23 when he died). He had never considered suicide, no previous depression, no drug use, etc. (this according to dozens of his friends and autopsy results). I highly recommend quitting Adderall ASAP! But do it slowly, eat lots of good hearty foods, take vitamins, get some sun every day (you need vitamin D and other photonutrients), exercise a lot (especially outside), go to counseling (especially group). Above all, discuss any depression or thoughts of suicide with professionals, friends, and family. My son did none of those things; he lives away from home and thought he could handle it on his own.